# SDR DALA2020042902314

- Difficulty date: April 25, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1552565) CORROSION RAIL DUMMY Y503.2 AT LEVEL OF FR 16 FLOOR STRUCTURE / AT FWD GALLEY AREA (SSI 531189). CORRECTIVE ACTION: REPLACED RAIL DUMMY AT GALLEY AREA AS PER A319 SRM 51-72-11 DWG D53112826 RELEASE DATE:08-JAN- 97, ISSUE:F00. REWORKED CORROSION AREA.
